Jan 19, 2008
| Response from Dr. McGovern
No, usually the side effects of interferon rapidly decline after stopping the treatment. I would see your physician to get these headaches further evaluated.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Itchy Rash After Swallowing Precum Does It Mean I Have HIV
- Jock Itch After Sex With Hooker Condom Broke Sign Of HIV AIDS
- Sore Throat After Sex With Stripper Worried I Have HIV
- Swollen Lymph Glands After Swallowing Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.